# SDR DALA1140379886

- Difficulty date: June 20, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 59,369 hours, 60,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE AFT TAIL CONE EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE  EMERGENCY LIGHT BATTERY PACK PER AMM.  OPERATIONAL CHECK WAS GOOD.  AIRCRAFT OK FOR SERVICE.
